MathSciNet Relay Station
MathSciNet bibliographic data
MR785530 (86j:35107) 35L65 (35B99)
Dafermos, C. M. Regularity and large time behaviour of solutions of a conservation law without convexity. Proc. Roy. Soc. Edinburgh Sect. A 99 (1985), no. 3-4, 201–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement